MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 313-0709
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 due to dislocation following the primary surgery on (b)(6) 2022.The surgeon explanted a humeral cup (36/9) and implanted a reverse adapter and a stability humeral cup (36/6).

Brand Name
HUMELOCK REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key14056675
Report Number3014128390-2022-00014
Device Sequence Number12005431
Product Code PHX
UDI-Device Identifier03701037301371
UDI-Public03701037301371
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2022
Report Date (Section F) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number313-0709
Device Catalogue Number313-0709
Device Lot NumberM3179
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/07/2022
Event Location Hospital
Date Report to Manufacturer03/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA04/08/2022